24 Hours of Daytona

From 506 Archive
Jump to navigation Jump to search

1983

Superstation WTBS

Booth: Ken Squier, David Hobbs, Derek Bell, Mike Joy, Dave Despain, David Hobbs

1984

Superstation WTBS

1985

Host: Dave Despain, Doc Bundy*

Ken Squier, Mike Joy, Bob Akin*, Bill Hennesey,Chris Econmaki, Jerry Garrett, Jim Roller, Bob Varsha

1986

TBS

Dave Despain, Ken Squier, David Hobbs, Chris Economaki

1987

TBS

1988

TBS

1989

TBS

Dave Despain, Ken Squier, Hurley Haywood, Mike Joy

1990

TBS: Live coverage of the start/finish; occasional 5-minute updates during the race.

Dave Despain, Ken Squier, Bill Adam, Chris Economaki, Bob Varsha

1991

ESPN: Live coverage of the start, a primetime evening broadcast, live coverage of the finish

Bob Jenkins, David Hobbs, Marty Reid, Dave Despain

Overnight reports: Marty Reid

1992

ESPN: Live coverage of the start, a primetime evening broadcast, live coverage of the finish

1993

ESPN: Tape-delayed highlight coverage (2 hours)

Marty Reid, David Hobbs, Jon Beekhuis

1994

ESPN: Tape-delayed highlight coverage

1995

ESPN: Tape-delayed highlight coverage.

Bob Varsha, Marty Reid, Derek Daly,

Announcers served as roving reporters during the race; commentary likely added in post-production

1996

ESPN2: Saturday 1:00 pm-4:30 pm, Sunday 7:00 am-1:00 pm. (9.5 hours total)

Bob Varsha, Jon Beekhuis, Jeremy Dale, Marty Reid, Bill Weber

1997

ESPN2: Saturday 1:00 pm-???, Sunday 7:00 am-1:30 pm. (9.5 hours total?)

1998

ESPN2: Saturday 1:00 pm-4:00 pm, Sunday ?

Bob Varsha, Jon Beekhuis, Jeremy Dale, Marty Reid, Bill Weber

1999

ESPN2: Saturday 1:00 pm-???, Sunday ?

2000

ESPN2: Saturday 12:30 pm-4:00 pm, Sunday 7:00 am-1:30 pm. (10 hours total)

2001

Speedvision: Saturday 1 pm - Sunday 2 pm (25 hours total)

Bob Varsha, Sam Posey, David Hobbs, Alain de Cadenet, Calvin Fish, Andrew Marriott

2002

Speedvision: Saturday 12:30 pm-7 pm, Sunday 9:00 am-1:30 pm (11 hours total)

Greg Creamer, David Hobbs, Derek Bell, Calvin Fish, Guy Hobbs

2003

SPEED: Saturday 12:30 pm-9 pm, Sunday 6:00 am-1:30 pm (16 hours total)

2004

SPEED: Saturday 1:00 pm-9 pm, Sunday 6:00 am-1:30 pm (15.5 hours total)

Bob Varsha, Leigh Diffey, Dorsey Schroeder, David Hobbs, Calvin Fish, Brian Till, Chris Neville

2005

SPEED

Saturday 12:00 pm-7 pm, 8:00 pm-11:00 pm, Sunday 8:00 am-12:30 pm (14.5 hours total)

Bob Varsha, Leigh Diffey, Dorsey Schroeder, David Hobbs, Calvin Fish, Brian Till, Chris Neville

2006

SPEED

Bob Varsha, Leigh Diffey, Dorsey Schroeder, David Hobbs, Calvin Fish, Brian Till

2007

FOX/SPEED

Saturday 1:00 pm-2:30 pm (FOX), 2:30 pm-6:00 pm, 8:00 pm-10:00 pm, Sunday 6:00 am-2:00 pm (15 hours total)

Bob Varsha, Leigh Diffey, Dorsey Schroeder, David Hobbs, Calvin Fish, Brian Till, Chris Neville, Michael Johnson

2008

FOX/SPEED

Saturday 1:00 pm-2:30 pm (FOX), 2:30 pm-10:00 pm, Sunday 6:00 am-2:00 pm (17 hours total)

Bob Varsha, Leigh Diffey, Dorsey Schroeder, David Hobbs, Calvin Fish, Brian Till, Chris Neville, Andrew Marriott

2009

FOX/SPEED

Saturday 3:00 pm-4:30 pm (FOX), 4:30 pm-10:00 pm, Sunday 7:00 am-4:00 pm (16 hours total)

Bob Varsha, Leigh Diffey, Calvin Fish, David Hobbs, Justin Bell, Brian Till, Chris Neville, Kelli Stavast

2010

SPEED: Saturday 3:00 pm-10:00 pm, Sunday 7:00 am-4:00 pm (16 hours total)

Bob Varsha, Leigh Diffey, Calvin Fish, David Hobbs, Justin Bell, Brian Till, Chris Neville, Kelli Stavast

2011

SPEED: Saturday 3:00 pm-10:00 pm, Sunday 9:00 am-4:00 pm (14 hours total)

Bob Varsha, David Hobbs, Leigh Diffey, Dorsey Schroeder, Calvin Fish, Justin Bell, Brian Till, Chris Neville, Jamie Howe

2012

SPEED: Sat 2:30 pm-11 pm, 10 pm-9am (speed.com), 9 am-4pm (25 hours total)

Bob Varsha, Leigh Diffey, Tommy Kendall, David Hobbs, Dorsey Schroeder, Calvin Fish, Brian Till, Chris Neville, Jamie Howe, Greg Creamer

2013

SPEEDː Sat 3ː00-11ː00pm, 11pm-9am (speed.com), 9am-4pm,

Brian Till, Bob Varsha, Calvin Fish, Dorsey Schroeder, Tommy Kendall, Justin Bell, Jamie Howe, Andrew Marriott, Chris Neville, Matt Yocum

2014

Sat 2ː00-4ː00pm (FOX), 4ː00pm-9ː00pm (FS2), 9ː00pm-7ː00am (Foxsports.com), 7ː00am-2ː30pm (FS1)

Bob Varsha, Calvin Fish, Dorsey Schroeder, Brian Till, Tommy Kendall, Justin Bell, Jamie Howe, Andrew Marriott, Chris Neville, Matt Yocum

2015

Sat 2ː00-4ː00pm (FOX), 4ː00-8ː00pm (FS2), 8ː00-10ː00pm (FS1), 10ː00pm-7ː00am (FOX Sports GO), 7ː00am-2ː30pm (FS1)

Brian Till, Bob Varsha, Calvin Fish, Justin Bell, Tommy Kendall, Jamie Howe, Andrew Marriott, Chris Neville, Matt Yocum

2016

Sat 2ː00-4ː00pm (FS1), 4ː00-10ː00pm (FS2), 10ː00pm-7ː00am (FOX Sports GO), 7ː00-10ː30am (FS1), 10ː30am-1ː00pm (FS2), 1ː00-3ː00pm (FS1)

Greg Creamer, Brian Till, Calvin Fish, Tommy Kendall, Justin Bell, Jamie Howe, Chris Neville, Matt Yocum

2017

Sat 2ː00-5ː00pm (FOX), 5ː00-10ː00pm (FS2), 10ː00pm-11ː00pm (FOX Sports GO), 11ː00pm-1ː00pm (FS2), 1ː00-3ː00pm (FS1)

Greg Creamer, Brian Till, Calvin Fish, Tommy Kendall, Justin Bell, Jamie Little, Chris Neville, Matt Yocum

2018

Sat 2ː00-5ː00pm (FOX), 5ː00-10ː00pm (FS2), 10ː00-11ː00pm (FOX Sports GO), 11ː00pm-1ː00am (FS1), 1ː00-8ː00am (FOX Sports GO), 8ː00-10ː30am (FS2), 10ː30am-3ː00pm (FS1)

Greg Creamer, Brian Till, Calvin Fish, Tommy Kendall, Justin Bell, Jamie Howe, Jamie Little, Matt Yocum

2019

Sat 2ː00-5ː00pm (NBCSN), 5ː00-9ː00pm (NBC Sports App), 9ː00pm-3ː00am (NBCSN), 3ː00-6ː00am (NBC Sports App), 6ː00am-3ː00pm (NBCSN)

Leigh Diffey, Rick Allen, Calvin Fish, A.J. Allmendinger, Paul Tracy, Townsend Bell, Brian Till, Jon Beekhuis, Dave Burns, Parker Kligerman, Kevin Lee, Marty Snider, Kelli Stavast, Krista Voda, Dale Earnhardt Jr., Steve Letarte

2020

Sat 1ː30-2ː00pm (NBC), 2ː00-6ː00pm (NBCSN), 6ː00-11ː00pm (NBC Sports App), 11ː00pm-3ː00am (NBCSN), 3ː00-6ː00am (NBC Sports App), 6ː00am-12ː30pm (NBCSN), 12ː30-2ː00pm (NBC)

Leigh Diffey, Rick Allen, Calvin Fish, A.J. Allmendinger, Townsend Bell, Paul Tracy, Brian Till, Tommy Kendall, Justin Bell, Marty Snider, Dave Burns, Kelli Stavast, Kevin Lee, Dillon Welch, Parker Kligerman, Rutledge Wood, Krista Voda, Dale Earnhardt. Jr., Steve Letarte

2021

Sat 3ː30-4ː30pm (NBC), 4ː30-8ː00pm (NBCSN), 8ː00-11ː00pm (NBC Sports App), 11ː00pm-3ː00am (NBCSN), 3ː00-6ː00am (NBC Sports App), 6ː00am-2ː00pm (NBCSN), 2ː00-4ː00pm (NBC)

Leigh Diffey, Dave Burns, Calvin Fish, Dale Earnhardt Jr., Townsend Bell, Steve Letarte, Kyle Petty, A. J. Allmendinger, Brian Till, Marty Snider, Kelli Stavast, Kevin Lee, Dillon Welch, Parker Kligerman

2022

Sat 1ː30-2ː30pm (NBC), 2ː30-4ː00pm (Peacock), 4ː00-7ː00pm (USA), 7ː00-10ː00pm (Peacock), 10ː00pm-3ː00am (USA), 3ː00-6ː00am (Peacock), 6ː00am-12ː00pm (USA), 12ː00-2ː00 (NBC)

Leigh Diffey, Dave Burns, Brian Till, Calvin Fish, Dale Earnhardt Jr., Steve Letarte, Jeff Burton, Townsend Bell, Parker Kligerman, Kevin Lee, Dillon Welch, Marty Snider, James Hinchcliffe, Vanessa Richardson,